REVERSE SHARP AND LEFT-T RIGHT-T PARTIAL ORDERING ON INTUITIONISTIC FUZZY MATRICES.
Title: | REVERSE SHARP AND LEFT-T RIGHT-T PARTIAL ORDERING ON INTUITIONISTIC FUZZY MATRICES. |
---|---|
Authors: | PUNITHAVALLI, G.1, punithavarman78@gmail.com, ANANDHKUMAR, M.2, anandhkumarmm@mail.com |
Source: | TWMS Journal of Applied & Engineering Mathematics; 2024, Vol. 14 Issue 4, p1772-1783, 12p |
Database: | Applied Science & Technology Source |
ISSN: | 21461147 |
---|---|
Published in: | TWMS Journal of Applied & Engineering Mathematics |
Language: | English |